MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO CATHETER W/SHERLOCK 3CG STYLET 5F MAXIMAL BARRIER TRAY; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO CATHETER W/SHERLOCK 3CG STYLET 5F MAXIMAL BARRIER TRAY; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that there is long black hair inside of a picc kit.Additional information received on (b)(6) 2023: it was reported by the customer ¿the kit contamination was discovered prior to use with a patient and did not involve an urgent/life-threatening medical situation, patient harm, complications, delay in treatment, or negative outcome.A different kit was used for the patient.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will evaluate.Results are expected soon.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a hair in the sealed package is confirmed and was determined to be manufacturing related.The product returned for evaluation was a 5fr dual lumen powerpicc solo kit.The sample was received in its original sealed packaging.The seal was intact and unremarkable.A hair-like strand was visible within the packaging.The sealed state of the device packaging indicated that the hair-like strand had been deposited on the device prior to packaging sealing, during device manufacture.The manufacturing site has been notified of this event for further evaluation.This complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description
It was reported by the customer that there is long black hair inside of a picc kit.Additional information received on 23 aug: it was reported by the customer ¿the kit contamination was discovered prior to use with a patient and did not involve an urgent/life-threatening medical situation, patient harm, complications, delay in treatment, or negative outcome.A different kit was used for the patient.

Brand Name
POWERPICC SOLO CATHETER W/SHERLOCK 3CG STYLET 5F MAXIMAL BARRIER TRAY
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
suedabba mahboobi
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key17671047
Report Number3006260740-2023-03855
Device Sequence Number20414286
Product Code LJS
UDI-Device Identifier00801741034602
UDI-Public(01)00801741034602
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberN/A
Device Catalogue Number1295108D
Device Lot NumberREHS4292
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2023
Supplement Date Received by Manufacturer02/22/2024
Initial Report FDA Received Date09/01/2023
Supplement Report FDA Received Date02/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown